# SDR VTZA96255

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Gauge
- Part number: 6100116
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT NR 6243 - IAD-PHF - DURING TAXI, RETURNED TO GATE DUE TO LEFT EGT GAUGE DROPPED TO ZERO AND THEN WENT BACK UP.  MAINTENANCE REMOVED AND REPLACED EGT GAUGE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
